Optimality and Duality in Stochastic Programming

Andrzej Ruszczyński, Alexander Shapiro

Research output: Contribution to journalReview articlepeer-review

95 Scopus citations

Abstract

In this chapter we discuss basic mathematical properties of convex stochastic programming models. We develop expressions for the subdifferentials of the objective function in two- and multi-stage models. Then we present necessary and sufficient conditions of optimality, and duality relations for these problems.

Original languageEnglish (US)
Pages (from-to)65-139
Number of pages75
JournalHandbooks in Operations Research and Management Science
Volume10
Issue numberC
DOIs
StatePublished - 2003

All Science Journal Classification (ASJC) codes

  • Finance
  • Economics and Econometrics
  • Computer Science Applications
  • Management Science and Operations Research

Keywords

  • Expected value function
  • duality
  • multistage stochastic programming
  • optimality conditions
  • two stage stochastic programming

Fingerprint

Dive into the research topics of 'Optimality and Duality in Stochastic Programming'. Together they form a unique fingerprint.

Cite this